IJPAM: Volume 12, No. 4 (2004)

GERMS AROUND POLYDISCS IN
COMPLEX NORMED SPACES

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Here we extend to the non-complete case some old results of A. Douady on germs around a polydisc of holomorphic functions and analytic sheaves locally with a finite free presentation.

Received: February 3, 2004

AMS Subject Classification: 32L10, 32K05

Key Words and Phrases: polydisc, complex Banach analytic space, complex normed space, coherent analytic sheaf, vanishing theorem

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 12
Issue: 4